|*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions. |
I have researched this sign effect but I am not finding anything. My mom a stage IV recently diagnosed with pancreatic caner on her second round of Gemcitabine (Gemzar) and Abraxane treatment (three Mondays in a row and then a week off). Her weight is at 90 pounds and her normal weight is 125. She canít seem to eat much besides fruit that doesn't cause an oily, greasy taste feeling in her mouth. She has tried the baking soda/salt rinse and it doesn't help.
I am hoping someone else on this discussion board has advise on this sign effect that could help - or at least someone has had a similar situation with this greasy situation she describes to us.
Even fruit tastes greasy to her too at times.
Reply to this message | Return to Main Message List